Listed below are scholarly works published within the last five years. Articles with duplicate titles or that are continuations of previous articles are not listed. Authors are listed alphabetically.
Adams, Jared; Freden, Eric A context-sensitive combing associated with Baumslag-Solitar 2,7 (ACOURAS 2, 2010 23--38)
Armstrong, Seth; Brown, Sarah; and Han, Jianlong. Numerical Analysis for a Nonlocal Phase Field System International Journal of Numerical Analysis and Modeling, Series B, Volume 1, Number 1 pg 1-19 (2010)
Bates, Peter W.; Brown, Sarah; Han, Jianlong Numerical Analysis for a Nonlocal Allen-Cahn Equation International Journal of Numerical Analysis and Modeling 6 (2009), No. 1, 33-49.
Brandt, James Creativity with Examples Utah Mathematics Teacher Vol. 2, No. 1, pp. 15-18 (2009).
Chen, Li; Chen, Xiuqing; Zhang, Chunlei Vanishing electron mass limit in the bipolar Euler–Poisson system Nonlinear Analysis: Real World Applications, Volume 12, Issue 2, April 2011, pg 1002-1012
Freden, Eric M.; Knudson, Teresa Recent growth results. Groups St. Andrews 2005. Vol. 1, 341--355, London Mathematical Society Lecture Note Series, 339. Cambridge Univ. Press, Cambridge, 2007
Freden, Eric M.; Knudson, Teresa; Schofield, Jennifer Growth in Baumslag-Solitar groups I: subgroups and rationality. LMS J. Comput. Math. 14 (2011), 34–71
Freden, Eric M.; Schofield, Jennifer The growth series for Higman 3. Journal of Group Theory 11 (2008), no. 2. 277--298.
Heid, M. K., Lunt, J., Portnoy, N., Zembat, I. O. (2006). Ways in which prospective secondary teachers deal with mathematical complexity. Proceedings of the 28th annual meeting of the North American Chapter of the International Group for the Psychology of Mathematics Education. Merida, Yucatan, Mexico:
Hein, Derek W. The λ-Design Conjecture: A Survey Proceedings of the 6th Annual Hawaii International Conference on Statistics 2007, ISSN #: 1550-3747, 462-467.
Saias, Eric; Weingartner, Andreas, Zeros of Dirichlet series with periodic coefficients. Acta Arith. 140 (2009), no. 4, 335–344
Weingartner, Andreas The limiting distribution of the divisor function. J. Number Theory 129 (2009), no. 6, 1432–1442
Weingartner, Andreas On a Conjecture of Adiga and Ramaswamy International Journal of Mathematical Analysis Vol. 5. No. 22. pp. 1063-1066 (2011)
Weingartner, Andreas On a question of Balazard and Saias related to the Riemann hypothesis Advances in Mathematics 208 (2007), no. 2, 905-908.
Weingartner, Andreas On the Solutions of σ(n) = σ(n + k) Article 11.5.5, Journal of Integer Sequences Vol. 14 (2011)